# SDR SWAA2012073006276

- Difficulty date: July 25, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,978 hours, 21,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENSES MISSING BETWEEN ROW 14 TO ROW 16.  INSTALLED LENSES PER MM.
